Asymptotic Properties of Input-Output Operators Norm Associated with Singularly Perturbed Systems with Multiplicative White Noise

Full text for this resource is not available from the Research Repository.

Dragan, V, Morozan, T and Shi, Peng (2002) Asymptotic Properties of Input-Output Operators Norm Associated with Singularly Perturbed Systems with Multiplicative White Noise. SIAM Journal on Control and Optimization, 41 (1). 141 - 163. ISSN 0363-0129

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37079
DOI https://doi.org/10.1137/S0363012900369447
Official URL https://epubs.siam.org/doi/10.1137/S03630129003694...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords linear systems; asymptotic property
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login